# SDR 97ZZZX5167

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131BA
- Make and model: Beech 65-B80
- Aircraft serial: LD297
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gear
- Part number: 995240253
- Condition: Failed
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR CAUSE OF FLAP GEAR BOX FAILURE FOUND POOR TEETH ENGAGEMENT OF GEARBOX TEETH AND MOTOR GEAR TEETH.
